# SDR DALA2022102907008

- Difficulty date: October 27, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 69,396 hours, 9,213 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

50WL CEILING EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND GROUND WIRE LOOSE RECONNECTED. CONNECTION SECURE. OPS GOOD. LP 9075697
